C. E. Chidume, “Approximation of Fixed Points of Strongly Pseudo-Contractive Mappings,” Proceedings of the American Mathematical Society, Vol. 120, 1994, pp. 545-551. http://dx.doi.org/10.1090/S0002-9939-1994-1165050-6
 S. S. Chang, Y. J. Cho and B. S. Lee, “Iterative Approximations of Fixed Points and Solutions for Strongly Accretive and Strongly Pseudo-Contractive Mappings in Banach Spaces,” Journal of Mathematical Analysis and Applications, Vol. 224, 1998, pp. 149-165. http://dx.doi.org/10.1006/jmaa.1998.5993
 Z. Q. Liu, M. Bounias and S. M. Kang, “Iterative Approximations of Solutions to Nonlinear Equations of -Strongly Accretive in Banach Spaces,” Rocky Mountain Journal of Mathematics, Vol. 32, 2002, pp. 981-997.
 Y. G. Xu, “Ishikawa and Mann Iterative Processes with Errors for Nonlinear Strongly Accretive Operator Equations,” Journal of Mathematical Analysis and Applications, Vol. 224, 1998, pp. 91-101. http://dx.doi.org/10.1006/jmaa.1998.5987